Turkish Journal of Mathematics

Turkish Journal

of

Mathematics

 

Find Manuscript

 

math@tubitak.gov.tr

Scientific Journals Home Page

Turkish Journal of Mathematics

Volume 39, Issue 2, (2015)

If you have problems opening the pdf files within your browser, first save the articles to your hard disk (right click the links and choose Save Link/Target As ...) and then open the saved file with Acrobat Reader.

  1. Zero triple product determined generalized matrix algebras
    DONG HAN
    Turk. J. Math., 39, (2015), 139-155.
    Abstract  Full text:pdf

  2. Symplectic groupoids and generalized almost subtangent manifolds
    FULYA ŢAHÝN
    Turk. J. Math., 39, (2015), 156-167.
    Abstract  Full text:pdf

  3. On separating subadditive maps
    VESKO VALOV
    Turk. J. Math., 39, (2015), 168-173.
    Abstract  Full text:pdf

  4. Coextended weak entwining structures
    JOSÉ NICANOR ALONSO ÁLVAREZ, JOSÉ MANUEL FERNANDEZ VILABOA, RAMÓN GONZÁLEZ RODRÍGUEZ
    Turk. J. Math., 39, (2015), 174-199.
    Abstract  Full text:pdf

  5. A decomposition of transferable utility games: structure of transferable utility games
    AYŢE MUTLU DERYA
    Turk. J. Math., 39, (2015), 200-211.
    Abstract  Full text:pdf

  6. Equivalencies between beta-shifts and S-gap shifts
    DAWOUD AHMADI DASTJERDI, SOMAYYEH JANGJOO SHALDEHI
    Turk. J. Math., 39, (2015), 212-227.
    Abstract  Full text:pdf

  7. Companion inequalities to Ostrowski--Grüss type inequality and applications
    KHALID MAHMOOD AWAN, JOSIP PECARIC, MIHAELA RIBICIC PENAVA
    Turk. J. Math., 39, (2015), 228-234.
    Abstract  Full text:pdf

  8. Spreading speeds in a lattice differential equation with distributed delay
    HUI-LING NIU
    Turk. J. Math., 39, (2015), 235-250.
    Abstract  Full text:pdf

  9. Some remarks on distributional chaos for bounded linear operators
    LVLIN LUO, BINGZHE HOU
    Turk. J. Math., 39, (2015), 251-258.
    Abstract  Full text:pdf

  10. Construction of self-reciprocal normal polynomials over finite fields of even characteristic
    MAHMOOD ALIZADEH, SAEID MEHRABI
    Turk. J. Math., 39, (2015), 259-267.
    Abstract  Full text:pdf

  11. The geometry of hemi-slant submanifolds of a locally product Riemannian manifold
    HAKAN METE TAŢTAN, FATMA ÖZDEMÝR
    Turk. J. Math., 39, (2015), 268-284.
    Abstract  Full text:pdf

  12. Generalized Heineken--Mohamed type groups
    OREST ARTEMOVYCH
    Turk. J. Math., 39, (2015), 285-291.
    Abstract  Full text:pdf


To view the articles on this page